# SDR USAA2011103100016

- Difficulty date: October 21, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 41,348 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL AT FR68, Y1975.  REPAIRED DOOR SILL AT FR68, Y1975 IAW A319 SRM 53-41-14, 51-21-11 & NTM 51-00-19 P 6.
